Facebook Pixel

First period on birth control?

By May 19, 2016 - 3:02pm
Rate This

Hi, so I'm 17 and a virgin. (I have given/received oral but that's it) so, I started birth control pills 2 weeks ago for the first time. My pill pack started with 7 white pills or placebo pills. On the last day of my white pills, I got my period which was 3 days late. I have been bleeding ever since. The second day of my period was when I started the blue pills which I believe have the hormones but I'm not quite sure, so I don't know if that has anything to do with it. I started on Saturday, now it is Thursday and it's really weird- it'll be light and then really heavy and when I think it's over it'll start back up. I'm started to get depressed over this and I don't want to leave the house I'm just so tired :( what's wrong with me?

Add a Comment1 Comments


Hello CarterDena145,

Welcome to the EmpowHER community. I am glad you reached out to us with your concerns.

Call your gynecologist's office, today. Check that you have been taking the pills correctly. Mention that you have had prolonged bleeding.

Please keep in touch once you speak with your physician.

May 20, 2016 - 8:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!